# SDR CHQA200900239

- Difficulty date: November 5, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145871
- Aircraft time: 11,881 hours, 10,323 cycles
- Engine: Allsn AE3007A
- Engine time: 12,233 hours, 11,247 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

DURING CRUISE AT FL330, THE CREW RECEIVED AN EICAS ENG 2 FIRE MESSAGE.  THE QRH PROCEDURES WERE FOLLOWED AND THE ENGINE WAS SHUT DOWN.  THE AIRCRAFT THEN DIVERTED TO KBUF WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  FIRE CREWS INSPECTED E2 AND REPORTED NO INDICATIONS OF FIRE WERE FOUND ON OR AROUND THE ENGINE.  MAINTENANCE FOUND THE ENGINE FIRE DETECTION LOOP DEFECTIVE AND REPLACED THE E2 FIRE LOOP PER EMB 145 AMM 26-11-01.  THE SYSTEM THEN PASSED THE FIRE DETECTION TEST PER EMB 145 AMM 26-00-00.
